How come I get genital herpes breakout approximately 2-3 times a month.
I contacted genital herpes 2 1/2 years ago from my boyfriend. At the time my doctor told me as time went on I should have fewer and fewer breakouts but it has been the opposite for me. I am now having breakouts continuosly with about 5-7 days in between. I take 6 valtrex over 3 days every time. It goes away but then returns. I am exhausted and have to sleep so much a day before I get the breakout. The pain is bad until I have taken 2-3 valtrex. Why do I keep getting these? I am still with my boyfriend and he has never had a breakout but when tested in the beginning he had the antibodies and I had none.
I also contracted from my Fiance who never showed any signs of any outbreaks before I came down with it. I have found that keeping L Lysine in my diet on a daily basis helps dramitacilly!!! With this, and a healthy diet and avoiding other triggers, I have not had to be on Valtrex, but keep it for emergencies. Look at your diet, stress level, sleep, etc.
Thank you Julie...I will try that. It seems to be consuming my life and is very depressing to say the least. I am being treated for hyperparathyroidism which is to much calcium in my blood but don't think it is associated in anyway.
Lysine is something we all get naturally in our diets. For most folks, supplementing with it doesn't significant reduce ob's. It's not something we recommend here because you have to take it 3x/day in order to show any significant reduction in ob's, we don't know if it has any effect on shedding or not and because it just doesn't work as well as the herpes antivirals.
At this point cheryl you need to go back and be seen and get properly evaluated. You need your vaginal secretions tested for yeast and bacterial infections too. BV especially is a known trigger for herpes obs and can also mimick them. If it' s not all herpes going on, you can't get things calmed down.
As far as ob's decreasing over time, well, unfortunately not for everyone. At this point I also recommend that you switch to either valtrex suppressive therapy - taking 1 pill a day to help ward off ob's or if your insurance doesn't make it affordable, switching to acyclovir 400mg 2x/day which even without insurance is still under $20/month in the US at most pharmacies. That way you are taking your herpes out of things so that if you are still getting ob's more often, you and your provider know that it's more than just herpes going on so that they will initiate a more thorough work up to try to figure out what is going on. And yes, having hyperparathyroidism can trigger herpes to be more active since it affects so many intricate mechanisms in your body. Suppressive therapy should help combat that too until your medication gets things back under control.
I'm going through the same thing. I got it last year, doctor presciped me acyclovir I have 3 breakouts at the moment. Its the worse my boyfriend has it to, but yet I've only seen two breakouts it the 3 years we been together. Its horrible, I stressed out so much. I cry about it. What can I do to not get breakouts.
odds are that you rbf is getting ob's but just not recognizing them as such. Only about 20% of folks with hsv2 are truly asymptomatic in their infections - the other 80% who think they aren't having symptoms, just don't recognize them as such.
I recommend going back to your provider for more testing . A pap test isn't a test for everything. How often are you getting ob's? How ar eyou taking your acyclovir?
i went today, he send me on therapy, for 6 month take acyclovir 400 mg bid. he says im under alot of stress and weight loss and it causing me the breakouts. i get them about 4 times a month. several breakouts at once. ive gotten std test done, ect, everything came out neg exept for hsv2. im hoping breakouts can go away, my provider said berrys are good for my imunne system and may control the breakouts...
what u think
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.